# SDR ASMF200506013

- Difficulty date: June 10, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- Aircraft time: 36,772 hours, 14,127 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825L
- Part serial: 01393
- Condition: Failed
- Location: Left
- Part time: 13,985 hours, 5,212 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING THE LEFT ENGINE STARTED, THE N2 REACHED 30 PERCENT AND IT DID NOT INCREASE.  THE LEFT ENGINE WAS STARTED AGAIN OPENING THE STARTER VALVE MANUALLY AND IT STARTED TO SLOW, APPEARING THE L DRIVE AND L GEN OFF IN SUPERIOR PANEL MESSAGES AND L GEN OFF AND L DRIVE OFF EICAS MESSAGES COME ON.  DURING REVISION WAS DETECTED OIL LEAK IN LEFT IDG; THE DPI WAS REVISED, BUT FAIL CONTINUED.  AIRCRAFT WAS SENT TO THE HANGAR AND LEFT IDG WAS REPLACED IAW MM 24-11-01, TESTED CORRECT.
